JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 4, Article 114
Stability of a Generalized Mixed Type Additive, Quadratic, Cubic and Quartic Functional Equation

    Authors: K. Ravi, John Michael Rassias, M. Arunkumar, R. Kodandan,  
    Keywords: Additive function, Quadratic function, Cubic function, Quartic function, Generalized Hyers-Ulam-Rassias stability, Ulam-Gavruta-Rassias stability, J.M. Rassias stability.  
    Date Received: 06/07/2009  
    Date Accepted: 06/11/2009  
    Subject Codes:

39B52, 39B82

    Editors: Sever S. Dragomir,  

In this paper, we obtain the general solution and the generalized Hyers-Ulam-Rassias stability of the generalized mixed type of functional equation

egin{multline*} fleft( {x + ay} ight) + fleft( {x - ay} ight) = a^2 lef... ...right) - 4fleft( y ight) - 4fleft( { - y} ight)} ight]. end{multline*}

for fixed integers $ a$ with $ a<br />eq 0, pm 1$.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login